MAUDE Adverse Event Report: ARTHREX, INC. IBALANCE TKA, SMALL IMPACTOR; ORTHOPEDIC, MANUAL SURGICAL INSTRUMENT

ARTHREX, INC. IBALANCE TKA, SMALL IMPACTOR; ORTHOPEDIC, MANUAL SURGICAL INSTRUMENT
Model Number IBALANCE TKA, SMALL IMPACTOR
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complaint is confirmed.Upon visual evaluation, the notch/bearing impactor broke off.However, the broken piece was not returned for investigation.The cause remains undetermined.Functional test was not performed due to the damage to the device.
 
Event or Problem Description
On 4/17/2023, it was reported by a sales representative via sems that an ar-613-98 ibalance tka small impactor broke in half and (qty.2) of an ar-623-3 ibalance tka torque driver was twisted.Another ar-613-98 ibalance tka small impactor was used to finish the case without further incident, and no pieces were left in the patient.Another ar-623-3 ibalance tka torque driver was also used to complete the case.This was discovered during an tka procedure on (b)(6) 2023, with no patient effect reported.

Brand Name
IBALANCE TKA, SMALL IMPACTOR
Common Device Name
ORTHOPEDIC, MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key16913145
Report Number1220246-2023-06718
Device Sequence Number17773959
Product Code LXH
UDI-Device Identifier00888867116955
UDI-Public00888867116955
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIBALANCE TKA, SMALL IMPACTOR
Device Catalogue NumberAR-613-98
Device Lot Number113602020
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/03/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2023
Initial Report FDA Received Date05/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/22/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown